# SDR 2008UALA05456

- Difficulty date: August 25, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 53,627 hours, 19,585 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHT INOP AT 'K' LAV. FOUND BULB INOP.  REPLACED FLOOR MOUNTED LAMP.
